# SDR GTIA010947

- Difficulty date: September 2, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - A .100 INCH DIAMETER HOLE IN FLOOR SUPPORT CHANNEL AND FLOOR AT FS 197 BL 55 LEFT.  AREA FOUND TO BE OUT OF LIMITS PER MD80 SRM 53-01-0.  FABRICATED NEW DOUBLER PER MD80 SRM 53-01 AND 51-10-4.  INSTALLED DOUBLER PER MD80 SRM 53-01.  (M)
